# SDR USAASB96109

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Ind
- Part number: SRL04GM1
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 51,744 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2539 - ABOUT 50 MILES OUT OF BWI, THE CREW OBSERVED ZERO OIL PRESSURE ON THE NR 1 ENGINE.  ALL OTHER INDICATIONS WERE NORMAL.  FLIGHT RETURNED TO FIELD AT BWI.  THE ENGINE WAS NOT SHUT DOWN AND NO EMERGENCY EQUIPMENT WAS CALLED OUT.  THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE OIL PRESSURE INDICATOR.  (X)
